# SDR N6WA2025030404

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10282
- Aircraft time: 34,814 hours, 25,636 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT DOOR COVER IS LOOSE.   SECURED LH EMERGENCY EXIT DOOR COVER IAW CRJ AMM 51-21-61.
